# SDR USAAD96102

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48155
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 811131
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PHL/PWM - FLT 2246 - ON CLIMB, 'RT ENGINE OIL PRESS LOW' WARNING LIGHT FLICKERED WITH CORRESPONDING DROP ON OIL PRESSURE GAUGE.  SHUT DOWN ENGINE, RETURNED TO FIELD.  REPLACED RIGHT ENGINE OIL PRESSURE RELIEF VALVE, AND ADJUSTED PRESSURE PER MM.  (X)
